# SDR WIB2002F00008

- Difficulty date: July 27, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N261SC
- Make and model: Lear 31A
- Aircraft serial: 061
- Engine: Garrtt TFE731*
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 66082484
- Part serial: 547
- Condition: Shorted
- Location: Air Conditioner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER COMPRESSOR DRIVE MOTOR FAILED.  FOUND TO BE INTERNALLY BURNED.  CURRENT LIMITER DID BLOW.  POSSIBLY CAUSED BY BEARING FAILURE.
